Alert archive / New Mexico / Flash Flood Warnings in 2007
Flash Flood Warning 36, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Mar 22, 2007, 9:26 PM MDT for Eddy County, New Mexico. It took effect at Mar 22, 2007, 9:31 PM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2007, 9:26 PM MDT (03:26 UTC)
- In effect from
- Mar 22, 2007, 9:31 PM MDT
- Expired
- Mar 23, 2007, 1:30 AM MDT
- In force
- 4 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Whole counties
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1518 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMAF 230331 FFWMAF NMC015-230730- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 926 PM MDT THU MAR 22 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL EDDY COUNTY IN SOUTHEAST NEW MEXICO... * UNTIL 130 AM MDT * AT 923 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED FLASH FLOODING FROM A THUNDERSTORM 8 MILES WEST OF MALAGA...OR 10 MILES SOUTH OF CARLSBAD...MOVING NORTHEAST AT 10 MPH. * THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING LOCATIONS... MALAGA... COUNTY ROAD 720...ROUGHLY 8 MILES WEST OF MALAGA... THESE THUNDERSTORMS CONTINUE TO REDEVELOP OVER THE SAME AREAS AND DOPPLER RADAR HAS ESTIMATED IN UPWARDS OF 2 INCHES OF RAIN HAS FALLEN OVER THE AREA ALREADY. ADDITIONAL RAINFALL IS EXPECTED THROUGHOUT THE NIGHT AND THROUGH FRIDAY WHICH COULD INCREASE THE POTENTIAL FOR FLOODING IN THE WARNED AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO HIGHER GROUND. TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3201 10468 3202 10384 3259 10383 3259 10438 $$
2 follow-up statements
000 WGUS74 KMAF 230448 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1141 PM CDT THU MAR 22 2007 NMC015-230730- EDDY- 1041 PM MDT THU MAR 22 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MDT FOR CENTRAL EDDY COUNTY... AT 1036 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS MOVING NORTHEAST AT 15 MPH ACROSS EASTERN EDDY COUNTY. RAINFALL RATES UP TO 1.5 INCHES PER HOUR WILL LIKELY RESULT IN FLASH FLOODING. THE THUNDERSTORMS PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING LOCATIONS...STATE HIGHWAYS 128 AND 31 AND U.S. HIGHWAY 62 180. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND. LAT...LON 3201 10468 3202 10384 3259 10383 3259 10438 $$
000 WGUS74 KMAF 230542 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1235 AM CDT FRI MAR 23 2007 NMC015-230545- EDDY- 1135 PM MDT THU MAR 22 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL EDDY COUNTY... AT 1135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS PRODUCING HEAVY RAIN AND FLASH FLOODING HAD MOVED OUT OF THE WARNED AREA. THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED. ALTHOUGH THE THREAT OF SEVERE WEATHER HAS PASSED... PONDING OF WATER WILL LIKELY CONTINUE ON SOME ROADWAYS...INCLUDING COUNTY ROAD 720. MOTORISTS SHOULD REMAIN CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL. LAT...LON 3201 10468 3202 10384 3259 10383 3259 10438 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 22, 1:28 PM MDT, 7 hours 58 minutes earlier.
Area forecast discussion, Mar 22, 1:28 PM MDT, 7 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 228 PM CDT THU MAR 22 2007 .SHORT TERM... CUTOFF LOW CONTINUES TO SPIN JUST WEST OF THE BAJA PENINSULA THIS AFTERNOON...WITH STRONG SOUTHWEST DIFFLUENT FLOW ALOFT DOWNSTREAM OF IT. SHORTWAVE TROUGHS CONTINUE TO TRANSLATE NORTH/NORTHEASTWARD WITHIN THIS FLOW AND IMPART MID LEVEL SUPPORT FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT. THERE ARE SOME BREAKS IN THE CLOUDS OVER THE HIGHER TERRAIN OF WEST TEXAS...AND CU IS DISCERNIBLE UNDER THIN CIRRUS SHIELD. A SURFACE TROUGH/LOW WAS PARKED OVER FAR WEST/SOUTHWEST TEXAS AS SOUTHEASTERLY FLOW CONTINUES TO PUMP COPIOUS AMOUNTS OF MOISTURE OVER THE CWA. THINK MODERATE AMOUNT OF INSOLATION OVER THE HIGHER TERRAIN INTO THE STOCKTON PLATEAU WILL AID THUNDERSTORM DEVELOPMENT THROUGH LATE THIS AFTERNOON AS ANOTHER SHORTWAVE TROUGH SPINS NORTH/NORTHEASTWARD AHEAD OF CUTOFF LOW. A 100 KT H25 JET IS ALSO PROGGED TO NOSE INTO WESTERN PORTIONS OF THE CWA BY EARLY THIS EVENING...PROVIDING VENTILATION FOR ANY STORMS THAT DO DEVELOP. SINCE MID LEVEL LAPSE RATES WILL BE 7.5 TO 8 C/KM...0 TO 6 KM BULK SHEAR VECTORS 60 TO 70 KT...AND SFC BASED CAPE AT LEAST 1000 J/KG THINK WE COULD SEE LARGE HAIL PRODUCING STORMS. THERE IS ALSO SOME MID LEVEL DRY AIR NOTED IN MODEL FORECAST SOUNDINGS THERE TOO...SO DAMAGING WINDS WILL ALSO BE POSSIBLE WITH ANY STORMS. LASTLY...PWATS ARE AROUND 1 INCH MOST LOCATIONS...WHICH IS ROUGHLY 250% ABOVE NORMAL FOR THIS TIME OF YEAR. THINK SOME LOCATIONS COULD SEE HEAVY RAINFALL...BUT IT SHOULD REMAIN ISOLATED. LOCATIONS ALONG AND NORTH OF A MARFA...ALPINE... MONAHANS...ANDREWS...AND LAMESA LINE COULD SEE SEVERE STORMS THROUGH LATE AFTERNOON AND EARLY THIS EVENING. MENTIONED ALL OF THE ABOVE IN THE HWO. WENT WITH PERSISTENCE FOR OVERNIGHT LOWS AS DEWPOINTS HAVE NOT CHANGED MUCH AND CLOUD COVER WILL BE PREVALENT. WINDS WILL REMAIN RELATIVELY TAME OVERNIGHT...EXCEPT OF COURSE AROUND IN AND NEAR THUNDERSTORMS. .LONG TERM... THE UPPER LEVEL LOW IS ROTATING OVER THE BAJA PENINSULA THIS AFTERNOON. THIS LOW WILL MOVE TO THE NORTHEAST THROUGH MEXICO...NEW MEXICO AND THEN NORTH INTO COLORADO OVER THE NEXT TWO DAYS. CIRCULATION AROUND THE TROUGH/CUTOFF LOW WILL PULL MID AND UPPER LEVEL MOISTURE FROM THE PACIFIC INTO WEST TEXAS AND SOUTHEASTERN NEW MEXICO. PRECIPITATION CONCERNS AND SEVERE WEATHER POTENTIAL THROUGH THE WEEKEND WILL BE THE MAIN CONCERNS WITH THIS FORECAST PACKAGE AGAIN. PROGGED PRECIPITABLE WATER VALUES REMAIN THREE TO FOUR TIMES NORMAL VALUES OVER THE NEXT TWO DAYS. THIS WILL PROVIDE PLENTY OF MOISTURE FOR THE DEVELOPMENT OF THUNDERSTORMS AS WELL AS HEAVY RAIN PRODUCING STORMS. MULTIPLE SHORTWAVES WILL TRANSLATE THROUGH THE UPPER LEVEL FLOW AHEAD OF THE STORM SYSTEM PROVIDING SUBSTANTIAL LIFT ACROSS MUCH OF THE WARNING AREA. MID-LEVEL LAPSE RATES APPROACHING 8 DEGREES/KM AND LI/S APPROACHING NEGATIVE 6 INDICATE INSTABILITY ACROSS MUCH OF THE AREA FRIDAY AND SATURDAY. SBCAPE IS ABOUT THE SAME BOTH FRIDAY AND SATURDAY BUT SLIGHTLY HIGHER SATURDAY WITH SLIGHTLY HIGHER TEMPERATURES EXPECTED. THE SPC HAS THE AREA HIGHLIGHTED IN THEIR CURRENT SEVERE WEATHER OUTLOOKS FOR BOTH DAYS. AGAIN...WHILE THE ENTIRE AREA WILL LIKELY GET SOME BENEFICIAL RAINFALL...THE BEST AREAS FOR HEAVY RAIN AND SEVERE WEATHER WILL DEPEND ON THE TRACK OF THE UPPER LEVEL LOW. THE FURTHER WEST THE UPPER LOW...THE FURTHER WEST THE BEST CHANCES OF HEAVY RAIN AND SEVERE WEATHER. BELIEVE ANY ACTIVITY ON SUNDAY WILL BE MORE HEAVY RAIN/FLASH FLOODING RELATED AS OPPOSED TO SEVERE WEATHER. AT THIS POINT...LEANING TOWARDS A FLASH FLOOD WATCH FOR FRIDAY AFTERNOON INTO SATURDAY MORNING FOR SOUTHEASTERN NEW MEXICO AND THE NORTHWESTERN PERMIAN BASIN. PRECIPITATION AMOUNTS WILL RUN BETWEEN TWO AND A HALF AND THREE INCHES OVER NORTHERN LEA COUNTY...GAINES COUNTY...AND DAWSON COUNTY. TWO TO TWO AND A HALF INCHES OVER THE REST OF THE NORTHWESTERN BASIN AND LEA COUNTY. ONE AND A HALF TO TWO INCHES OF RAIN ARE EXPECTED OVER EDDY COUNTY. THESE ARE STORM TOTAL AMOUNTS RUNNING FROM TODAY THROUGH SUNDAY NIGHT. THIS AMOUNT OF RAIN...ESPECIALLY IF STORMS TRAIN OVER THE SAME AREAS...WILL CAUSE FLASH FLOODING. COORDINATION WITH WEST GULF RFC INDICATES THAT THE HEAVIEST RAINFALLS WILL NOT CAUSE FLOODING ALONG AREA RIVERS AS THEY ARE RUNNING ON THE LOW SIDE. BECAUSE OF THE UNCERTAINTY ASSOCIATED WITH THE MOVEMENT OF THE UPPER LEVEL LOW...WILL HOLD OFF ON ISSUING ANY FLOOD PRODUCT WITH THIS PACKAGE BUT WILL MENTION IN HWOMAF AND SPSMAF. BEYOND SUNDAY...WILL EITHER LEAVE CURRENT GRIDS OR POPULATE WITH THE MOST RECENT RUN OF THE GFS. A QUICK GLANCE AT MODELS AND GUIDANCE INDICATES TEMPERATURES SLIGHTLY ABOVE NORMAL WITH A POSSIBILITY OF ISOLATED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON MOST DAYS. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 62 72 61 73 / 50 60 70 60 CARLSBAD NM 56 71 60 71 / 60 70 70 40 DRYDEN TX 64 73 65 76 / 30 60 70 40 FORT STOCKTON TX 63 73 63 74 / 50 60 70 40 GUADALUPE PASS TX 53 67 53 67 / 50 70 70 30 HOBBS NM 57 70 50 70 / 60 70 80 50 MARFA TX 49 69 48 70 / 40 60 70 30 MIDLAND INTL AIRPORT TX 62 72 62 72 / 50 60 70 50 ODESSA TX 62 73 63 72 / 50 60 70 50 WINK TX 65 77 59 78 / 50 60 70 50 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 67/74
Hazardous weather outlook, Mar 22, 11:54 AM MDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1254 PM CDT THU MAR 22 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-231800- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 1254 PM CDT THU MAR 22 2007 /1154 AM MDT THU MAR 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED...GENERALLY ALONG AND NORTH OF THE DAVIS MOUNTAINS... GLASS MOUNTAINS...AND STOCKTON PLATEAU THROUGH TONIGHT. MORE ISOLATED SHOWERS AND STORMS WILL BE POSSIBLE SOUTH ACROSS THE BIG BEND REGION AND LOWER TRANS PECOS. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL... DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL THE MAIN THREATS. LOCATIONS THAT WILL BE MOST SUSCEPTIBLE TO SEVERE STORMS WILL BE ALONG AND NORTH OF A MARFA...ALPINE...MONAHANS...ANDREWS...AND LAMESA LINE. WESTERN PORTIONS OF THIS AREA WILL LIKELY SEE SEVERE STORMS THIS AFTERNOON...WITH THE STORMS SPREADING NORTH NORTHEASTWARD THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY AGAIN FRIDAY AND SATURDAY ACROSS ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS...WITH SCATTERED STORMS ALSO POSSIBLE SUNDAY. THE GREATEST CHANCE OF SEVERE THUNDERSTORMS APPEARS WILL BE ON FRIDAY OVER MOST OF SOUTHEAST NEW MEXICO AND WEST TEXAS. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE THE MAIN THREATS. SEVERAL ROUNDS OF THUNDERSTORMS COULD AFFECT THE GUADALUPE MOUNTAINS...UPPER TRANS PECOS...SOUTHEAST NEW MEXICO PLAINS...AND NORTHERN PERMIAN BASIN ON FRIDAY AND SATURDAY. THEREFORE...THESE AREAS WILL BE MOST SUSCEPTIBLE TO THE ISSUANCE OF A FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE INITIATED BY 200 PM CDT FROM THE DAVIS AND GLASS MOUNTAINS...NORTH AND NORTHEASTWARD ACROSS THE VAN HORN AREA...GUADALUPE MOUNTAINS...UPPER TRANS PECOS...SOUTHEAST NEW MEXICO PLAINS...AND WESTERN AND NORTHERN PERMIAN BASIN. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Mar 22, 7:09 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 809 PM CDT THU MAR 22 2007 TXZ057-058-258-230215- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- GUADALUPE MOUNTAINS- 809 PM CDT THU MAR 22 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CULBERSON COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME WEST CENTRAL CULBERSON COUNTY AT 809 PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL AFFECT MOTORISTS ON STATE HIGHWAY 54 NORTH OF VAN HORN. STORM INTENSITY IS INCREASING...AND HAIL...STRONG WINDS NEAR 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN ARE PROBABLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWEST TEXAS. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Mar 22, 7:20 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 820 PM CDT THU MAR 22 2007 TXZ060-067-230215- WINKLER-WARD- 820 PM CDT THU MAR 22 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL WARD AND WINKLER COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF WINK AT 820 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM IS ABOUT TO CROSS TEXAS HIGHWAY 115...5 TO 10 MILES NORTH OF PYOTE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHEAST NEW MEXICO. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Local storm report, Mar 22, 7:49 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
849 PM CDT THU MAR 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL 11 N STUDY BUTTE 29.49N 103.53W
03/22/2007 E0.75 INCH BREWSTER TX PUBLIC
0715 PM HAIL 14 NW PANTHER JUNCTION 29.47N 103.36W
03/22/2007 E0.75 INCH BREWSTER TX TRAINED SPOTTER
0747 PM HAIL PERSIMMON GAP 29.66N 103.18W
03/22/2007 E1.00 INCH BREWSTER TX CO-OP OBSERVER
PENNY TO QUARTER SIZE HAIL FELL AT PERSIMMON GAP.
&&
RGOULDLocal storm report, Mar 22, 8:20 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
920 PM CDT THU MAR 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 5 E SANDERSON 30.14N 102.31W
03/22/2007 E1.75 INCH TERRELL TX LAW ENFORCEMENT
GOLF BALL HAIL REPORTED ON 5 MILES EAST OF SANDERSON ON
U.S. HIGHWAY 90.
&&
RGOULDSpecial weather statement, Mar 22, 8:41 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 941 PM CDT THU MAR 22 2007 TXZ057-058-258-230345- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- GUADALUPE MOUNTAINS- 941 PM CDT THU MAR 22 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN CULBERSON COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL CULBERSON COUNTY... ROUGHLY 40 MILES NORTHEAST OF VAN HORN AT 941 PM CDT... MOVING NORTHEAST AT 35 MPH. STORM INTENSITY IS INCREASING...AND HAIL...STRONG WINDS NEAR 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN ARE PROBABLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHEAST NEW MEXICO.
Special weather statement, Mar 22, 8:53 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 953 PM CDT THU MAR 22 2007 NMZ028-230400- EDDY COUNTY PLAINS- 853 PM MDT THU MAR 22 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN EDDY COUNTY. A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST OF MALAGA AT 853 PM MDT...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL IMPACT U.S. HIGHWAY 285...COUNTY ROAD 720 AND MALAGA. STORM INTENSITY IS INCREASING AND HAIL...STRONG WINDS NEAR 50 MPH...CONTINUOUS LIGHTNING...AND HEAVY RAIN ARE PROBABLE. SEVERE WEATHER MAY DEVELOP RAPIDLY FROM THIS STORM. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 3:50 AM MDT | Severe Thunderstorm Warning | MAF | Lea | 55 min |
| Mar 23, 10:03 AM MDT | Flash Flood Watch | MAF | Eddy, Lea | 19 hr |
| Mar 23, 1:19 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 56 min |
| Mar 23, 2:12 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 63 min |
| Mar 23, 3:12 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 63 min |
| Mar 23, 3:42 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 63 min |
| Mar 23, 4:28 PM MDT | Tornado Warning | MAF | Lea | 62 min |
| Mar 23, 5:15 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| Mar 23, 5:28 PM MDT | Tornado Warning | MAF | Lea | 37 min |
| Mar 23, 5:48 PM MDT | Flash Flood Warning | MAF | Eddy | 5 hr |
Nearby
Flash Flood Warnings in New Mexico, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.